I had my gallbladder removed along with ERCP to remove stone in common duct 3 weeks ago. Since then I have constant burning feeling mostly in chest, sometimes it moves to back, lower abdomen, etc. Dr. prescribed Pepcid which stopped working after a week, then prescribed sucralfate and Prilosec which I've been taking almost a week - hardly working. I can't get an appt. with gastroenterologist for 2 more weeks! What could this burning be? Bile floating around? Acid - too much or too little?? My primary care dr. said this feeling is common after gallbladder surgery. What can I take for it? (I am eating small amounts of bland and lowfat food - I have no other digestive issues.)
This is part of post-cholecystectomy syndrome.
PPI with lifestyle modfications would be helpful.
If symptoms persists, evaluation has to be done with upper GI endoscopy and 24 hours pH monitoring.
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.